# SDR DXTA2025082904758

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR TAKES EXCESSIVE DOWN FORCE ON HANDLE WHEN OPENING FROM THE INSIDE. WHEN CLOSING FROM THE OUTSIDE THE LAST 20-30 DEGREES OF TRAVEL IF IT GETS AWAY FROM YOU IT SLAMS SHUT REALLY HARD CORRECTIVE ACTION: OPENED CABIN MED, FOUND WATER COMING FROM DOOR HANDLE, WE HAD RECENT STORMS THRU PHX. SOUND COMING FROM DOOR CABLES AND COUNTERBALANCE SPRINGS. LUBRICATED MED CABLE SYSTEM IAW AMM 20-10-50, MED DOOR OPEN AND CLOSES NORMAL, FUNCTIONAL CHECK GOOD. MX HISTORY SHOWS RECENT CHANGE TO CABLE SYSTEM, ITS STILL STIFF, BRIEFED THE FLIGHT CREW ON THE FIX FOR THE ISSUE AND MX HISTORY.
